# SDR CALA0500196

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 4,629 hours, 1,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GEAR DISAGREE LIGHT AND GEAR DOOR MESSAGE LIGHT ILLUMINATED ALONG WITH A GEAR AND DOOR AMBER LIGHT AFTER GEAR RETRACTION.  THE GEAR LIGHT AND GEAR DOOR LIGHT EXTINGUISHED DURING CLIMBOUT.  ALL THREE GEAR DOORS WERE OPEN ON LANDING IN EWR.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAILURE DURING SEVERAL GEAR SWINGS.  THE K10370 LATCH RELAY AND S10260 ALTERNATE GEAR EXTENSION SWITCH WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE IAW MM 20-00-00.  NORMAL AND ALTERNATE GEAR SWINGS WERE PERFORMED AND NO FAULTS WERE NOTED.
